Please use this identifier to cite or link to this item:
Type: Journal article
Title: Preferred parameterisations on homogeneous curves
Author: Eastwood, Michael George
Slovak, J.
Citation: Commentationes Mathematicae Universitatis Carolinae, 2004; 45 (4):597-606
Publisher: Universita Karlova, Matematicko-Fyzikalni Fakulta
Issue Date: 2004
ISSN: 0010-2628
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Michael Eastwood, Jan Slovak
Abstract: We show how to specify preferred parameterisations on a homogeneous curve in an arbitrary homogeneous space. We apply these results to limit the natural parameters on distinguished curves in parabolic geometries.
Keywords: homogeneous space, parabolic geometry, distinguished curves
RMID: 0020041384
Description (link):
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.